# SDR DXTA200601248

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 5,425 hours, 3,356 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438010
- Part serial: 99250H7491
- Condition: Cracked
- Location: Cockpit
- Part time: 5,425 hours, 3,356 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE EXTERIOR LAYER OF RT FORWARD WINDSHIELD SCATTERED AT 41,000 FT.  THIS EVENT WAS PRECEDED BY APPROXIMATELY ONE MINUTE OF A WSHLD HEAT INOP.  REMOVED AND INSTALLED COPILOT WINDSHIELD IRT CE 750 MM 56-11-00.  INSTALLED COPILOT'S SEAL AND SAFETIED.  PERFORMED OPERATIONAL TESTS ON ELECTRIC WINDSHIELD PER 750 MM 30-41-00.  OPS CHK GOOD ON RUN.  SEAL WINDOW AND RECHECKED TORQUE PER 750 MM 56-11-00.  PERFORM A FUNCTIONAL CABIN PRESS LK CK, GOOD OK TO INSTALL.
